Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year

CiteScore 2016: 0.74

SCImago Journal Rank (SJR) 2016: 0.463
Source Normalized Impact per Paper (SNIP) 2016: 0.778

Mathematical Citation Quotient (MCQ) 2016: 0.16

See all formats and pricing
More options …
Volume 7, Issue 2


On a special class of multivariate quadratic quasigroups (MQQs)

Yanling Chen / Danilo Gligoroski / Svein J. Knapskog
Published Online: 2013-08-13 | DOI: https://doi.org/10.1515/jmc-2012-0006


In this paper, we study a special class of recently introduced quasigroups called multivariate quadratic quasigroups (MQQs) and solve several open research problems about them. Our main contributions are threefold. The first is to provide a standard form of the MQQ generating function. Secondly, we show how to explicitly construct MQQs of higher orders and give lower bounds on the number of MQQs, which so far were open problems. Last, but not least, we refine the definition of MQQs of different types by introducing the notion of “MQQs of strict type”. The new concept has the advantage of being invariant under invertible affine transformations over the set of the rows, columns and symbols of the multiplication table of an MQQ. It is therefore better suited to characterize the complexity of the underneath multivariate quadratic system.

Keywords: Quasigroup; multivariate quadratic system; Boolean function; matrix algebra

About the article

Received: 2011-10-07

Revised: 2013-05-03

Accepted: 2013-07-21

Published Online: 2013-08-13

Published in Print: 2013-09-01

Citation Information: Journal of Mathematical Cryptology, Volume 7, Issue 2, Pages 111–141, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2012-0006.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in